U.S. doctors online nowAsk doctors free
Hillsborough, NJ
A 31-year-old male asked:

Can one of my medicines be causing my tinnitus? i'm on sertraline, famotidine, librax, (clinidium and chlordiazepoxide) & mag-ox. i'm only on day 5 of the sertraline.

1 doctor answer2 doctors weighed in
Dr. Felix Brizuela
Neurology 32 years experience
Assuming new: I am assuming you have had the tinnitus since starting one of the meds. Zoloft (sertraline) can do this. I would perhaps talk to your doctor about holding it. If it doesn't go away, I would check for an acute inflamation of the middle ear such as a viral infection

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.